Journal article icon

Journal article

On the distribution of tests of cointegration rank.

Abstract:

This paper analyses the likelihood test for the hypothesis of reduced cointegration rank in a Gaussian vector autoregressive model. In finite samples the rejection probability for the hypothesis may be quite different from the promised asymptotic size. An explained is found in the fact that the test is not similar. A new asymptotic distribution which depends continuously on the nuisance parameters is suggested. This captures the functional form of the exact distribution and gives a rat...

Expand abstract

Actions


Access Document


Files:
Publisher copy:
10.1081/ETC-120028834

Authors


Publisher:
Taylor and Francis
Journal:
Econometric Reviews More from this journal
Volume:
23
Issue:
1
Pages:
1 - 23
Publication date:
2004-01-01
DOI:
ISSN:
0747-4938
Language:
English
UUID:
uuid:e79ba5a2-8563-4713-b636-e0ee29ee6018
Local pid:
oai:economics.ouls.ox.ac.uk:14482
Deposit date:
2011-08-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP